MathSciNet Relay Station
MathSciNet bibliographic data
MR1345298 (96j:20088) 20N05 (57R25)
Smith, Jonathan D. H. A left loop on the $15$-sphere. J. Algebra 176 (1995), no. 1, 128–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement